# SDR ASAA2019061329849

- Difficulty date: June 13, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N523VA
- Make and model: Airbus A319-112
- Aircraft serial: 03181
- Aircraft time: 37,377 hours, 14,345 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: D5528187000070
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR O/B LOCKING LUG SERVO ATTACHMENT POINT IS GOUGED GROUNDED - YES. REPAIRED THE LT ELEVATOR O/B LOCKING LUG SERVO ATTACHMENT PER SRM 55-26-47. THE MAT CALL OUT IS 3.4364T73511 EXTRUDED SECTION PER SRM 55-26-47, SUBSTITUTED  MAT WITH LN 9496 7075-T73511 PER SRM 51-31-00 TABLE 008.
